標題: The paths embedding of the arrangement graphs with prescribed vertices in given position
作者: Teng, Yuan-Hsiang
Tan, Jimmy J. M.
Tsay, Chey-Woei
Hsu, Lih-Hsing
資訊工程學系
Department of Computer Science
關鍵字: Arrangement graph;Panpositionable Hamiltonian;Panconnected;Interconnection network
公開日期: 1-十一月-2012
摘要: Let n and k be positive integers with n-ka parts per thousand yen2. The arrangement graph A (n,k) is recognized as an attractive interconnection networks. Let x, y, and z be three different vertices of A (n,k) . Let l be any integer with . We shall prove the following existance properties of Hamiltonian path: (1) for n-ka parts per thousand yen3 or (n,k)=(3,1), there exists a Hamiltonian path R(x,y,z;l) from x to z such that d (R(x,y,z;l))(x,y)=l; (2) for n-k=2 and na parts per thousand yen5, there exists a Hamiltonian path R(x,y,z;l) except for the case that x, y, and z are adjacent to each other.
URI: http://dx.doi.org/10.1007/s10878-011-9418-y
http://hdl.handle.net/11536/20305
ISSN: 1382-6905
DOI: 10.1007/s10878-011-9418-y
期刊: JOURNAL OF COMBINATORIAL OPTIMIZATION
Volume: 24
Issue: 4
起始頁: 627
結束頁: 646
顯示於類別:期刊論文


文件中的檔案:

  1. 000309347400015.pdf